Couldn't find what you looking for?

TRY OUR SEARCH!

Hi good people,

Im 29 years old going to be 30 in 2 months and I had issue of depression and panic attacks throughout last year.

To tell u the truth im feeling much more better with the help of some medicine. I had stopped the crying spells and the thinking that im not going to get out of it . My weight is back to normal . My apetite is back to normal too.

The only thing which bothers me is that ive still got some vision problems . I dont know if anybody out there have experinced it through depression.

I have floaters in my eyes i see them mostly through the day and my vision disturbs me a bit like im sensitive to the light.

Do u think this is common in deprerssion or anxiety symptom or it can be a side effect symptom from the pill?

Sometimes i think im Bipolar because i have mania and buy a lot of clothes and laugh and joke a lot with my friends and other times i feel a bit down cannot sleep properly and having nightmares .


I would someone who can help me continue dealing with it because i need to get back back to my old person i was before!!!

Thanks for your patience to read and understanding

Prayers for all of you!!!
Best regards
Gilbert

Loading...

Have you seen an optometrist yet for your floaters and light sensitivity? Certain medications can cause light sensitivity. For your bipolar condition, I suggest regular exercise that includes aerobics and weight training. Melatonin supplement just before bedtime may help you sleep better.
Reply

Loading...

Certain medications can definitely cause issues like that. How long have you been on medication? Has it been for a long time or did you recently start? It would help to know what medication you're on as well because some have more side effects than others. I'm glad to hear that you're feeling better, but if you think there are gaps in your medication, you may want to see a psychiatrist to find out what your options are. Keep us posted!
Reply

Loading...


Hi I have the same problem but I have been on antidepressants for 34 years and I have been getting these black spots for some while now I do think it to do with depression and it does come on now and then ive learnt to get on with it now I haven't been to have an eye check up in some time now so I must make an appointment hope you get it sorted out xxxxx penny

Reply

Loading...


Hi I have the same problem but I have been on antidepressants for 34 years and I have been getting these black spots for some while now I do think it to do with depression and it does come on now and then ive learnt to get on with it now I haven't been to have an eye check up in some time now so I must make an appointment hope you get it sorted out xxxxx penny
Reply

Loading...